# SDR ASOA201000563

- Difficulty date: April 15, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 13,586 hours, 9,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT ROW 11B-C INOP.   REMOVED AND REPLACED ROW 11 B-C OVERHEAD CEILING EMERGENCY LIGHT BULB IAW AMM 33-51-00. OPS CHECK GOOD.
